Asymptotic behavior for nonautonomous functional differential inclusions with measures of noncompactness

Nguyen Van Dac, Tran Dinh Ke

DOI: http://dx.doi.org/10.12775/TMNA.2016.078

Abstract


We study the asymptotic behavior of nonautonomous differential inclusions with delays in Banach spaces by analyzing their pullback attractors. Our aim is to give a recipe expressed by measures of noncompactness to prove the asymptotic compactness of the process generated by our system. This approach is effective for various differential systems regardless of the compactness of the semigroup governed by linear part.

Keywords


Measure of noncompactness; MNC estimate; functional differential inclusion; pullback attractor; condensing operator

Full Text:

PREVIEW FULL TEXT

References


R.R. Akhmerov, M.I. Kamenskiı̆, A.S. Potapov, A.E. Rodkina and B.N. Sadovskiı̆, Measures of Noncompactness and Condensing Operators, Birkhäuser, Boston, Basel, Berlin, 1992.

C.T. Anh, N.M. Chuong and T.D. Ke, Global attractor for the m-semiflow generated by a quasilinear degenerate parabolic equation, J. Math. Anal. Appl. 363 (2010), 444–453.

C.T. Anh and T.D. Ke, On quasilinear parabolic equations involving weighted pLaplacian operators, Nonlinear Differential Equations Appl. 17 (2010), 195–212.

J.M. Ayerbe Toledano, T. Domı́nguez Benavides and G. López Acedo, Measures of Noncompactness in Metric Fixed point Theory. Operator Theory: Advances and Applications, 99. Birkhäuser Verlag, Basel, 1997.

J.M. Ball, Continuity properties and global attractor of generalized semiflows and the Navier–Stokes equations, J. Nonlinear Sci. 7 (1997), 475–502.

J.M. Ball, Global attractor for damped semilinear wave equations, Discrete Contin. Dyn. Syst. 10 (2004), 31–52.

P.W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11 (2001), 143–153.

T. Caraballo, M.J. Garrido-Atienza, B. Schmalfuss and J. Valero, Nonautonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst. 21 (2008), 415–443.

T. Caraballo and P.E. Kloeden, Non-autonomous attractors for integro-differential evolution equations, Discrete Contin. Dyn. Syst. Ser. S 2 (2009), 17–36.

T. Caraballo, J.A. Langa, V.S. Melnik and J. Valero, Pullback attractors of nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal. 11 (2003), 153–201.

T. Caraballo, J.A. Langa and J. Valero, Global attractors for multivalued random dynamical systems generated by random differential inclusions with multiplicative noise, J. Math. Anal. Appl. 260 (2001), 602–622.

T. Caraballo and K. Lu, Attractors for stochastic lattice dynamical systems with a multiplicative noise, Front. Math. China 3 (2008), 317–335.

T. Caraballo, P. Marin-Rubio and J. Valero, Autonomous and non-autonomous attractors for differential equations with delays, J. Differential Equations 208 (2005), 9–41.

T. Caraballo, P. Marin-Rubio and J.C. Robinson, A comparision between to theories for multi-valued semiflows and their asymptotic behaviour, Set Valued Anal. 11 (2003), 297–322.

T. Caraballo, F. Morillas and J. Valero, On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems, Discrete Contin. Dyn. Syst. 34 (2014), 51–77.

V.V. Chepyzhov and M.I. Vishik, Evolution equations and their trajectory attractors, J. Math. Pures Appl. 76 (1997), 913–964.

G. Conti, V. Obukhovskiı̆ and P. Zecca, On the topological structure of the solutions set for a semilinear functional-differential inclusion in a Banach space, Topology in Nonlinear Analysis, Banach Center Publications 35, Warsaw 1996, pp. 159–169.

M. Coti Zelati and P. Kalita, Minimality properties of set-valued processes and their pullback attractors, SIAM J. Math. Anal. 47 (2015), 1530–1561.

K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Graduate Texts in Mathematics, vol. 194, Springer–Verlag, New York, 2000.

A.F. Filippov, Differential equations with discontinuous righthand sides. Translated from the Russian. Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers Group, Dordrecht, 1988.

A. Halanay, Differential Equations, Stability, Oscillations, Time Lags, Academic Press, New York and London, 1966.

M. Kamenskiı̆, V. Obukhovskiı̆ and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications, vol. 7, Walter de Gruyter, Berlin, New York, 2001.

T.D. Ke and N.-C. Wong, Long-time behaviour for a model of porous-medium equations with variable coefficients, Optimization 60 (2011), 709–724.

P.E. Kloeden and J.A. Langa, Flattening, squeezing and the existence of random attractors, Proc. Roy. Soc. London Ser. A 463 (2007), 163–181.

Q. Ma, S.Wang and C. Zhong, Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana Univ. Math. J. 51 (2002), 1541–1559.

V.S. Melnik and J. Valero, On Attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal. 6 (1998), 83–111.

V.S. Melnik and J. Valero, On Global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Anal. 8 (2000), 375–403.

V. Obukhovskı̆, Semilinear functional differential inclusions in a Banach space and controlled parabolic systems, Soviet J. Automat. Inform. Sci. 24 (1991), 71–79.

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, second ed., Springer–Verlag, 1997.

J. Valero, Finite and Infinite-Dimensional Attractor of Multivalued Reaction-Diffusion Equations, Acta Math. Hungar. 88 (2000), 239–258.

J. Valero, Attractors of parabolic equations without uniqueness, J. Dynam. Differential Equations 13 (2001), 711–744.

B. Wang, Dynamics of systems on infinite lattices, J. Differential Equations 221 (2006), 224–245.

W. Wang, A generalized Halanay inequality for stability of nonlinear neutral functional differential equations, J. Ineq. Appl., Vol. 2010, Art.ID 475019, 16 pages.

Y. Wang and S. Zhou, Kernel sections and uniform attractors of multi-valued semiprocesses, J. Differential Equations 232 (2007), 573–622.

Y. Wang and S. Zhou, Kernel sections on multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains, Quart. Appl. Math. 67 (2009), 343–378.

Y. Zhang, C. Zhong and S. Wang, Attractors in Lp (RN ) and H 1 (RN ) for a class of reaction-diffusion equations, Nonlinear Anal. 72 (2010), 2228–2237.

C. Zhong, M. Yang, and C. Sun, The existence of global attractors for the norm-toweak continuous semigroup and applications to the nonlinear reaction-diffusion equations, J. Differential Equations 223 (2006), 367–399.

C. Zhao and S. Zhou, Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications, J. Math. Anal. Appl. 354 (2009), 78–95.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism